# SDR FDEA201705031343

- Difficulty date: May 3, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,300 hours, 17,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS TO 15, NOTICE BINDING LEAVING THE  SLATS/FLAPS 15/0 GATE AT FLAPS 15 RECEIVED FLAP  FAULT SYS 1 AND 2.  CYCLED THE FLAP HANDLE, NO  CHANGE.  QRH PROCDURES COMPLETED.  LANDED FLAPS 0.  REMOVED AND REPLACED THE FLAP/SLAT HANDLE COMMAND  SENSOR UNIT IAW AMM 27-51-17-04.  HANDLE NO LONGER BINDING, OPERATES SMOOTH WITH FORCE MEASUREMENT WITHIN LIMITS.  FAULT REMAINS.  OPS CHECK OF SENSOR.  BOTH  SFCC'S HAVE FLAP BINDING FAULTS AND BOTH SFCC FAULT LIGHTS ILLUMINATED WHEN TRYING TO OPERATE FLAPS.  APPEARS THAT THE OVER TORQUE INDICATOR ON THE RIGHT SYSTEM TORQUE LIMITER IS  ACTIVATED.   FOUND TORQUE LIMITER ON RIGHT FLAP SYSTEM TRIPPED,  FOUND THE NR 2 FLAP JACKSCREW ON RIGHT WING TRIPPED.  RESET BOTH AND LOWERED FLAPS. NR 2 JACKSCREW NEEDS GEARBOX FLUIDS.  CHECKED AND SCREW ITSELF IS DRY.  COMPLIED WITH LUBRICATION OF BOTH WING JACKSCREWS IAW AMM 12-22-27. OPS CHECKED GOOD IAW  AMM 27-54-00.
